# SDR AU960113

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B-60
- Engine: Lyc
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9511002615
- Condition: Cracked
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING RIB LOCATED IN WHEEL WELL CRACKED FROM RIVET HOLES
